# SDR USAAF97040

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- Engine: Rroyce SPEY55515
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BHM/CLT - FLT 1480 - WHLE IN HOLDING PATTERN OVER CLT DUE TO WEATHER CONDITIONS, VIBRATION WAS EXPERIENCED ON RIGHT ENGINE.  CREW WENT TO ALTERNATE PROCEDURES.  INDICATION STILL EXCEEDED LIMITATIONS.  THE RIGHT ENGINE WAS PUT TO IDLE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO TRI.  FLIGHT LANDED TRI WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FAN BLADES, INLET, SPINNER, AND EXHAUST.  NO DAMAGE NOTED.  ACCOMPLISHED ENGINE VIBRATION SURVEY PER AMM 71-00-00-701-945A.  ALL READINGS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
